MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 82-7-0510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported by sale rep that surgeon informed patient need to go for change of insert due to infection.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: scorpio nrg ps femoral #6 left; cat#: 81-4406l; lot#: ty01km.Series 7000 standard tibia; cat#: 7115-0005; lot#: t81w5e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a scorpio insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: event: event date: on (b)(6) 2021.Event description: it was reported by sales rep that surgeon informed patient need to go for change of insert due to infection.Implants involved: scorpio nrg x3 ps size #5 10mm.Anatomic site: knee.Materials reviewed: 04/08/2021: stryker report.Undated/unlabeled: x-ray knee ap.Scorpio style cemented tka.No obvious abn.Confirmation: the event cannot be confirmed without additional medical records.Root cause: the root cause cannot be determined as the event could not be confirmed.Device history review: review indicated the devices accepted into final stock from the reported lot were free from discrepancies.   complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusion: the event could not be confirmed as insufficient information was provided.Further information such as pathology repots, return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.All stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.  additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
SCORPIO NRG X3 PS TIBIAL INSERT #5 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11770067
Report Number0002249697-2021-00780
Device Sequence Number14495191
Product Code JWH
UDI-Device Identifier07613327030938
UDI-Public07613327030938
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number82-7-0510
Device Catalogue Number82-7-0510
Device Lot Number3826ED
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;